Before champagne fun !!!/Przed szampańską zabawą

in health •  2 years ago  (edited)

The new year is fast approaching and probably most of You are going to New Year's parties. Probably most of You will then consume alcohol.

It is winter, we are a few days after Christmas during which our digestive tract was put to the test of overeating. It's possible that some people are taking medicines that should not be combined with alcohol. We are not aware of the consequences that may result from non-compliance with the recommendations in this regard. After all, New Year's Eve is once a year and if the new one was better than the old one, then you have to greet him by raising toasts - maybe somebody thinks.

In this article, I would like to draw your attention to the medicines you are taking, to check whether taking them with alcohol will not cause a disulfiram reaction.
The disulfiram reaction, commonly referred to as the "hangover of life", is an alcoholic poisoning occurring after taking even a small amount of alcohol during treatment with disulfiram or some drugs.

It appears in the following way:
• dizziness and headache
• nausea
• a feeling of fear
• palpitation
• decrease in blood pressure
• dilatation of the blood vessels in the head area (facial flushing).
These symptoms are very intense and it is not without reason that the disulfiram treatment was called terrifying (deterrent) treatment.

Reaction mechanism:
The ethanol adopted to our body is metabolized mainly by this pathway:
Bez tytułu.png

In the place shown in the figure, the metabolism is inhibited and the acetaldehyde produced in excess is responsible for the poisoning.

Substances / medications that cause disulfiram reaction are:
• Disulfiram - used in the past, today very rarely in the treatment of alcoholic addicts.
• Nitroimidazoles, eg. metronidazole, nitrofurantoin, furazolidone, tnidazole, furazidine, nifuroxazide- antiparasitic, anibacterial drugs, used in infections of urinary tract and gastrointestinal tract.
• Sulphonylureas, eg. tolbutamide - used to treat type II diabetes, lower blood glucose, currently withdrawn from treatment in most countries.
• Some cephalosporins, e.g. cefoperazone, cefotetan, cefamandol, latamoksef- antibiotics with a broad spectrum of bactericidal action.
• Griseofulvin - an antifungal medicine.
• Ketoconazole - an antifungal medicine.
• Procarbazine - an anticancer drug.
• Chloramphenicol (detreomycin) - an antibiotic with bacteriostatic action.

The way to avoid a disulfiram reaction is not drinking alcohol during treatment with the above-mentioned substances.

At the end, I wish you all a great fun on New Year's Eve and a lot of luck in the new 2018 year.

I encourage you to click FOLLOW and UPVOTE and to comment.
ru-0-r-660,660-q-80-n-ddf3bd53554b50e17fbc95f4ae0cb572ku9yFAdv1280.jpg

Nowy rok zbliża się wielkimi krokami i pewnie większość z Was wybiera się na imprezy noworoczne. Zapewne większość z tych, którzy się wybierają będzie wtedy spożywała alkohol.
Jest zima, jesteśmy kilka dni po świętach podczas których nasz przewód pokarmowy był wystawiony na próbę. Możliwe, że pewna część osób zażywa w związku z tym leki, których nie należy łączyć z alkoholem. Nie zdajemy sobie sprawy z konsekwencji jakie mogą wyniknąć z nieprzestrzegania zaleceń w tym względzie. W końcu sylwester jest raz w roku i by nowy był lepszy od starego to trzeba go przywitać wznosząc toasty- może tak ktoś pomyśleć.

Chciałam w tym artykule zwrócić Waszą uwagę na leki, które zażywacie byście sprawdzili czy zażycie ich z alkoholem nie spowoduje reakcji disulfiramowej.
Reakcja disulfiramowa, potocznie nazywana kacem życia, jest zatruciem alkoholowym występującym po przyjęciu nawet niedużej ilości alkoholu podczas kuracji disulfiramem lub niektórymi lekami.

Objawia się ona w nastepujący sposób:
• zawrotami i bólem głowy
• nudnościami
• uczuciem strachu
• kołataniem serca
• spadkiem ciśnienia krwi
• rozszerzeniem naczyń krwionośnych w obrębie głowy (zaczerwienienie twarzy).
Objawy te są bardzo intensywne i nie bez powodu kuracja disulfiramem nazywana była leczeniem przerażającym (odstraszającym).

Mechanizm reakcji:
Przyjęty przez nas etanol jest metabolizowany głównie takim szlakiem:
Bez tytułu.png

W pokazanym na rysunku miejscu metabolizm jest hamowany a za zatrucie jest odpowiedzialny powstający wtedy w nadmiarze aldehyd octowy.

Substancjami/lekami powodującymi rekcję disulfiramową są:
• Disulfiram- stosowany kiedyś, dziś bardzo rzadko środek w terapiach odwykowych alkoholików.
• Nitroimidazole, np. metronidazol, nitrofurantoina, furazolidon, tynidazol, furazydyna, nifuroksazyd- leki przeciwpasożytnicze, przeciwbakteryjne stosowane w infekcjach dróg moczowych, przewodu pokarmowego.
• Pochodne sulfonylomocznika, np. tolbutamid- stosowany w leczeniu cukrzycy typu II, obniża stężenie glukozy we krwi, obecnie wycofany z lecznictwa w większości krajów.
• Niektóre cefalosporyny, np. cefoperazon, cefotetan, cefamandol, latamoksef- antybiotyki o szerokim spektrum działania bakteriobójczego.
• Gryzeofulwina- lek przeciwgrzybiczny.
• Ketokonazol- lek przeciwgrzybiczny.
• Prokarbazyna- lek przeciwnowotworowy.
• Chloramfenikol (detreomycyna)- antybiotyk o działaniu bakteriostatycznym.

Sposobem na uniknięcie rekcji disulfiramowej jest nie pici alkoholu podczas kuracji wyżej wymienionymi substancjami.

Na koniec życzę Wam wszystkim udanej zabawy w sylwestra i dużo szczęścia w nowym 2018 roku.

Zachęcam do klikania FOLLOW i UPVOTE oraz do komentowania.

Authors get paid when people like you upvote their post.
If you enjoyed what you read here, create your account today and start earning FREE STEEM!
Sort Order:  

Good point! I'd like to add that in case of any doubt, you'd better stop drinking alcohol at least 2 hours before taking any medication. And 3 hours before getting some sleep. Before the party comes to an end.
Because, unlike people are being told by the mainstream media: you won't sleep better on alcohol. Alcohol disrupts REM-sleep, your 'quality sleep'.
Of course, a wiser thing to do would be not to drink any champagne whatsoever at all...
All the best for 2018 to you to!

You wrote something in tag #polish. Polish community use this tag for posts with Polish language. We don't want to flag your post but we should do that. This is tag spamming and you won't find many voters here. Please use edit and remove tag #polish or change into something else. OR even better - use our beautiful language!